# SDR HDNA20160304002

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N706MS
- Make and model: Pilats PC1247E
- Aircraft serial: 1143
- Aircraft time: 3,499 hours, 5,703 cycles
- Engine: Pwa PT6A67
- Engine time: 3,499 hours, 5,605 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DEPARTED WITH 30 DEGREES FLAPS, WHEN I WENT TO RAISE THE FLAPS TO 15 DEGREES I GOT A FLAP FAIL CAUTION, THEN A PUSHER CAUTION, THEN A PUSHER SAFE CYAN CAS MSG.  I RAN THE CHECKLIST & HAD NO POPPED CB IAW THE CHECKLIST CONTINUED THE FLIGHT & LANDED WITH FLAPS IN THE FAILED POSITION.  RESET FLAP SWITCH & RTS.
